# SDR 97ZZZM392

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LIFT SPOILER MIDDLE HINGE BOLT HAS CORROSION AND CRACK INDICATION.  REMOVED AND REPLACED BOLT, RIGHT WING OUTBOARD LIFT SPOILER MIDDLE HINGE.  (M)
